# SDR SWAA2021050368229

- Difficulty date: April 18, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 73,381 hours, 43,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FORWARD EMERGENCY BATTERY IS DEAD / REMOVED AND REPLACED L/H FORWARD EMERGENCY BATTERY REFERENCE AMM 33-51-06. OPS CHECK GOOD
